# SDR C77A20150910003

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,625 hours, 6,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE MAIN CABIN, LT LONGITUDINAL BEAM, PN 170-65669-003, HAS MULTIPLE AREAS OF CORROSION, BETWEEN FRAME 86 & 87, Y=260.4, ZONE 200, BL 260.  R & R LT MAIN CABIN LONGITUDINAL BEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19451292C4 IAW EO E175-53MR-093 REV 3 WO 1832171.
